# SDR COMA9960319

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 6,706 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  REPLACED THE RIGHT HAND BPSU.
